Live Help


Forum Jump
Post New Thread  Reply
Old 19-09-2017, 09:36 PM   #1
Sketchy
 
Sketchy's Avatar
 
Join Date: Apr 2010
Location: Scotland
I am currently:
Symptom or side effect

I can't stop my legs shaking. I get very anxious and do tend to shake, but it's got worse. I'm now uncertain if it's a symptom or a side effect from my meds. I'm on fluoxetine, risperidone and have recently had aripiprazole added to it, so maybe it's that.

Does anyone else have shaking problems on these meds?

Or if it's a symptom, how did you control it?





Sketchy is offline   Reply With Quote
Old 19-09-2017, 10:42 PM   #2
Pi.R^2
I always have a choice
 
Pi.R^2's Avatar
 
Join Date: Nov 2010
Location: sitting this one out in the safety cupboard
I am currently:

Could it be restless leg syndrome? I don't know the details but I've heard of people having that as a side effect of quetiapine, so maybe it's also a side effect of some of your medication.



We’ll find a way to fight it, we always have.
It's not how tragically we suffer but how miraculously we live.


Pi.R^2 is offline   Reply With Quote
Old 19-09-2017, 10:46 PM   #3
Sketchy
 
Sketchy's Avatar
 
Join Date: Apr 2010
Location: Scotland
I am currently:

When I was on quetiapine I had jerky movements and had to come off it. This feels different. I don't feel restless or jerky, I shake as though I'm nervous. Maybe it is something similar. I'm so sick of all the side effects from these meds. I'm having problems that I have to get blood tests for and am just sick of it. Sorry, that was a moany rant.





Sketchy is offline   Reply With Quote
Old 19-09-2017, 10:58 PM   #4
tiptoes
Forum Mod
 
tiptoes's Avatar
 
Join Date: Jul 2006
Location: UK
I am currently:

Maybe it would be worth keeping a note of when it happens and whether you are anxious or not and anything else that is happening at the time? Symptom/side effect can be tricky to pin point and info can help!

I get shaking a lot with anxiety and I know how awful it can be whatever the cause don't suffer in silence if it is a side effect it is worth noting, if it is a symptom it is worth noting. I tend to get it worse with my anxiety when I am trying to hide my anxiety, also I seem to sit differently and find that seems to set my legs off shaking I don't know whether this is the same for you?



In my dreams I slew the dragon


tiptoes is offline   Reply With Quote
Old 19-09-2017, 11:01 PM   #5
Sketchy
 
Sketchy's Avatar
 
Join Date: Apr 2010
Location: Scotland
I am currently:

Thank you. That's a good idea. It does tend to happen more when I am sitting. I'm sorry you go through this too. Anxiety is awful.





Sketchy is offline   Reply With Quote
Old 19-09-2017, 11:08 PM   #6
tiptoes
Forum Mod
 
tiptoes's Avatar
 
Join Date: Jul 2006
Location: UK
I am currently:

I think for me, I put more pressure on the ball of my foot when I am anxious. It is tempting when my leg is shaking to push more firmly into the ground but that just makes it worse. I find lifting my foot off the ground and moving it around a bit helps.



In my dreams I slew the dragon


tiptoes is offline   Reply With Quote
Old 19-09-2017, 11:11 PM   #7
Sketchy
 
Sketchy's Avatar
 
Join Date: Apr 2010
Location: Scotland
I am currently:

Thanks. I'll give that a try.





Sketchy is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 08:19 AM.

Back to top